Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://elar.urfu.ru/handle/10995/75439
Полная запись метаданных
Поле DCЗначениеЯзык
dc.contributor.authorGlazyrina, P.en
dc.contributor.authorTikhonov, S.en
dc.date.accessioned2019-07-22T06:46:18Z-
dc.date.available2019-07-22T06:46:18Z-
dc.date.issued2015-
dc.identifier.citationGlazyrina P. Jacobi weights, fractional integration, and sharp Ulyanov inequalities / P. Glazyrina, S. Tikhonov // Journal of Approximation Theory. — 2015. — Vol. 195. — P. 122-140.en
dc.identifier.issn0021-9045-
dc.identifier.otherhttp://arxiv.org/pdf/1601.00814pdf
dc.identifier.other1good_DOI
dc.identifier.other240e7359-aa63-4945-93b6-435a9e63f945pure_uuid
dc.identifier.otherhttp://www.scopus.com/inward/record.url?partnerID=8YFLogxK&scp=84939883328m
dc.identifier.urihttp://elar.urfu.ru/handle/10995/75439-
dc.description.abstractWe consider functions Lp-integrable with Jacobi weights on [-1, 1] and prove Hardy-Littlewood type inequalities for fractional integrals. As applications, we obtain the sharp (Lp, Lq) Ulyanov-type inequalities for the Ditzian-Totik moduli of smoothness and the K-functionals of fractional order. © 2014 Elsevier Inc.en
dc.description.sponsorshipThe authors would like to thank F. Dai, Z. Ditzian, and G. Mastroianni for fruitful discussions and useful comments on the fractional K -functionals, and the referee for reading the paper carefully and several valuable comments. The first author was supported by the Ural Federal University development program with the financial support of young scientists and by the Joint Project of IMM UB RAS and IM SB RAS 12-C-1-1018. The second author was partially supported by MTM 2011-27637, 2009 SGR 1303, RFFI 13-01-00043, and NSH-979.2012.1.en
dc.format.mimetypeapplication/pdfen
dc.language.isoenen
dc.publisherAcademic Press Inc.en
dc.rightsinfo:eu-repo/semantics/openAccessen
dc.sourceJournal of Approximation Theoryen
dc.subjectDITZIAN-TOTIK MODULI OF SMOOTHNESSen
dc.subjectHARDY-LITTLEWOOD TYPE INEQUALITIESen
dc.subjectJACOBI WEIGHTSen
dc.subjectK-FUNCTIONALSen
dc.subjectLANDAU TYPE INEQUALITIESen
dc.subjectSHARP ULYANOV INEQUALITYen
dc.titleJacobi weights, fractional integration, and sharp Ulyanov inequalitiesen
dc.typeArticleen
dc.typeinfo:eu-repo/semantics/articleen
dc.typeinfo:eu-repo/semantics/publishedVersionen
dc.identifier.doi10.1016/j.jat.2014.05.005-
dc.identifier.scopus84939883328-
local.affiliationSubdepartment of Mathematical Analysis and Theory of Functions, Ural Federal University, pr. Lenina 51, Ekaterinburg, 620083, Russian Federationen
local.affiliationICREA and Centre de Recerca Matemàtica, Apartat 50, Bellaterra, Barcelona, 08193, Spainen
local.contributor.employeeГлазырина Полина Юрьевнаru
local.description.firstpage122-
local.description.lastpage140-
local.volume195-
dc.identifier.wos000355038700008-
local.identifier.pure314138-
local.identifier.eid2-s2.0-84939883328-
local.identifier.wosWOS:000355038700008-
Располагается в коллекциях:Научные публикации ученых УрФУ, проиндексированные в SCOPUS и WoS CC

Файлы этого ресурса:
Файл Описание РазмерФормат 
10.1016-j.jat.2014.05.005.pdf229,09 kBAdobe PDFПросмотреть/Открыть


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.